RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Apfel'baum, Evgenii Mikhailovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:238
Abstract pages:1109
Full texts:466
References:207
E-mail:

http://www.mathnet.ru/eng/person58266
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. E. M. Apfel'baum, “Deviations from the Wiedemann–Franz law in partially ionized metal plasma”, TVT, 56:4 (2018),  635–638  mathnet  elib; High Temperature, 56:4 (2018), 609–612  isi  elib  scopus
2017
2. E. M. Apfel'baum, “Calculation of thermophysical properties of titanium and zinc plasmas”, TVT, 55:1 (2017),  3–14  mathnet  elib; High Temperature, 55:1 (2017), 1–11  isi  scopus
2016
3. V. S. Vorob'ev, E. M. Apfel'baum, “The generalized scaling laws based on several deductions from the van der Waals equation”, TVT, 54:2 (2016),  186–196  mathnet  elib; High Temperature, 54:2 (2016), 175–185  isi  scopus
2009
4. E. M. Apfel'baum, B. A. Klumov, A. G. Khrapak, G. E. Morfill, “On the determination of the particle interaction potential in a dusty plasma from a pair correlation function”, Pis'ma v Zh. Èksper. Teoret. Fiz., 90:5 (2009),  374–378  mathnet; JETP Letters, 90:5 (2009), 332–335  isi  scopus
2003
5. E. M. Apfel'baum, “Calculation of the electrical conductivity of liquid aluminum, copper, and molybdenum”, TVT, 41:4 (2003),  534–539  mathnet; High Temperature, 41:4 (2003), 466–471

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020